# SDR 2008UALA02529

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,497 hours, 18,204 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 217N11521
- Condition: Failed
- Location: Cooling Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E/E VALVE IS CLOSED W-NO AIR COMING OUT.  BEARING FAILURE IN UNIT.  REPLACED EQUIPMENT COOLING VALVE.
